# SDR SWAA2013041014717

- Difficulty date: March 30, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 31,084 hours, 18,076 cycles
- System (JASC): 5240 · Service Doors
- Part: Reveal
- Part number: 411A2115
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LINER WINDOW PANE CRACKED.  REMOVED AND REPLACED REVEAL IAW AMM.
